# SDR CA050524003

- Difficulty date: May 24, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 26,591 hours
- Engine: Pwa PT6A20
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connecting Rod
- Condition: Binding
- Location: Intake Deflector
- Component: Deflector
- Component part number: C6EC10553
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL AND FUNCTION TESTING, THE INTAKE DEFLECTOR ACTUATOR WAS FOUND TO BE BINDING DURING OPERATION.  THE CONNECTING ROD HAD BEEN ASSEMBLED AND RIGGED IAW THE CMM CH 71-60-01, FIGURE 1, PAGE 5, WITH THE ROD ENDS AT 90 DEGREES TO EACH OTHER.  IT WAS FOUND DURING OPERATION THAT THE ROD END WOULD REACH THE LIMIT OF ITS SIDEWAYS TRAVEL BEFORE THE PISTON REACHED FULL TRAVEL, CAUSING IT TO BIND.  WHEN THE ROD END WERE RIGGED IN THE SAME PLANE, THE PISTON DID NOT BIND AND THE SYSTEM OPERATED NORMALLY.  THE SUBMITTER REPORTS THAT HE HAS DONE THIS TO OTHER CONNECTING RODS IN THE PAST.
